Variations on a theme of Carathéodory
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 6 (1979) no. 1, p. 39-68
@article{ASNSP_1979_4_6_1_39_0,
     author = {Vesentini, Edoardo},
     title = {Variations on a theme of Carath\'eodory},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 6},
     number = {1},
     year = {1979},
     pages = {39-68},
     zbl = {0413.46039},
     mrnumber = {529475},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1979_4_6_1_39_0}
}
Vesentini, Edoardo. Variations on a theme of Carathéodory. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 6 (1979) no. 1, pp. 39-68. http://www.numdam.org/item/ASNSP_1979_4_6_1_39_0/

[1] A. Andreotti - R. Narasimhan, Oka's Heftungslemma and the Levi problem for complex spaces, Trans. Amer. Math. Soc., 111 (1964), pp. 345-366. | MR 159961 | Zbl 0134.06001

[2] M. Brelot, Elements de la théorie classique du potentiel, Centre de documentation universitaire, Paris, 1965. | MR 106366 | Zbl 0084.30903

[3] J.W.M. Ford, A square root lemma for Banach star-algebras, J. London Math. Soc., 42 (1967), pp. 521-522. | MR 215107 | Zbl 0145.38702

[4] L.A. Harris, Schwarz's lemma in normed linear spaces, Proc. Nat. Acad. Sci. USA, 62 (1969), pp. 1014-1017. | MR 275179 | Zbl 0199.19401

[5] L.A. Harris, Banach algebras with involution and Möbius transformations, J. Functional Analysis, 11 (1972), pp. 1-16. | MR 352994 | Zbl 0239.46058

[6] E. Hille - R.S. Phillips, Functional analysis and semigroups, Rev. Edition, Colloquium Publications, Vol. 31, Amer. Math. Soc., Providence, R. I., 1957. | MR 89373 | Zbl 0078.10004

[7] H. Horstmann, Caratheodorysche Metrik und Regularitätshullen, Math. Ann., 108 (1933), pp. 208-217. | JFM 59.0341.02 | MR 1512845 | Zbl 0006.21302

[8] W. Kaup - H. Upmeier, Banach spaces with biholomorphically equivalent unit balls are isomorphic, Proc. Amer. Math. Soc., 58 (1976), pp. 129-133. | MR 422704 | Zbl 0337.32012

[9] S. Kobayashi, Hyperbolic manifolds and holomorphic mappings, Marcel Dekker, New York, 1970. | MR 277770 | Zbl 0207.37902

[10] N. Kritikos, Über analytische Abbildungen des Gebietes |x| + |y| < 1 auf sich, Bull. Soc. Math. Grèce, 8 (1927), pp. 42-45. | JFM 53.0315.03

[11] N. Kritikos, Über analytische Abbildungen einer Klasse von vier dimensionalen Gebieten, Math. Ann., 99 (1928), pp. 321-341. | JFM 54.0373.02 | MR 1512453

[12] R. Narasimhan, The Levi problem for complex spaces. II, Math. Ann., 146 (1962), pp. 195-216. | MR 182747 | Zbl 0131.30801

[13] P. Noverraz, Pseudo-convexité, convexité polynomiale et domaines d'holomorphie en dimension infinie, North Holland, Amsterdam, 1937. | Zbl 0251.46049

[14] V. Pták, On the spectral radius in Banach algebras with involution, Bull. London Math. Soc., 2 (1970), pp. 327-334. | MR 275175 | Zbl 0209.44403

[15] V. Pták, Banach algebras with involution, Manuscripta Math., 6 (1972), pp. 245-290. | MR 296705 | Zbl 0229.46054

[16] T. Radó, Subharmonic functions, Springer-Verlag, Berlin, 1937. | JFM 63.0458.05 | MR 344979 | Zbl 0016.24902

[17] C.E. Rickart, General theory of Banach algebras, Van Nostrand, Princeton, 1960. | MR 115101 | Zbl 0095.09702

[18] T. Sunada, On bounded Reinhardt domains, Proc. Japan Acad., 50 (1974), 119-123. | MR 414915 | Zbl 0302.32028

[19] E. Thorp - R. Whitley, The strong maximum modulus theorem for analytic functions into a Banach space, Proc. Amer. Math. Soc., 18 (1967), pp. 640-646. | MR 214794 | Zbl 0185.20102

[20] P. Thullen, Zu den Abbildungen durch analytische Functionen mehrerer komplexer Veränderlichen. Die Invarianz des Mittelpunktes von Kreiskörpern, Math. Ann., 104 (1931), pp. 244-259; 373-376. | MR 1512662 | Zbl 0001.02303

[21] E. Vesentini, Maximum theorems for spectra, Essays on topology and related topics, Memoires dédiés à Georges DeRham, Springer-Verlag, 1970, pp. 111-117. | MR 271731 | Zbl 0195.41903

[22] E. Vesentini, Maximum theorems for vector valued holomorphic functions, Rend. Sem. Mat. Fis. Milano, 40 (1970), pp. 24-55. | MR 287299 | Zbl 0221.58007

[23] E. Vesentini, Invariant metrics on convex cones, Ann. Scuola Norm. Sup. Pisa, (4) 3 (1976), pp. 671-696. | Numdam | MR 433228 | Zbl 0357.46011

[24] J.-P. Vigué, Le groupe des automorphismes analytiques d'un domaine borné d'un espace de Banach complexe. Application aux domaines bornés symétriques, Ann. Sci. Ec. Norm. Sup., (4) 9 (1976), pp. 203-282. | Numdam | MR 430335 | Zbl 0333.32027

[25] J.G. Wendel, On isometric isomorphism of group algebras, Pacific J. Math., 1 (1951), pp. 305-311. | MR 49910 | Zbl 0043.03102

[26] K. Yoshida, Functional analysis, Springer-Verlag, 1968.